MathSciNet Relay Station
MathSciNet bibliographic data
MR2113908 (2006d:14053) 14M15 (14N05)
Catalisano, M. V.; Geramita, A. V.; Gimigliano, A. Secant varieties of Grassmann varieties. Proc. Amer. Math. Soc. 133 (2005), no. 3, 633–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement